Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 133, Number 3
HTML articles powered by AMS MathViewer

Secant varieties of Grassmann varieties
M. V. Catalisano, A. V. Geramita and A. Gimigliano PDF
Proc. Amer. Math. Soc. 133 (2005), 633-642
On the evaluation of Salié sums
Árpád Tóth PDF
Proc. Amer. Math. Soc. 133 (2005), 643-645
Full signature invariants for $L_0(F(t))$
Stefan Friedl PDF
Proc. Amer. Math. Soc. 133 (2005), 647-653
Associated primes of local cohomology modules
Kamran Divaani-Aazar and Amir Mafi PDF
Proc. Amer. Math. Soc. 133 (2005), 655-660
Codes over $\mathbf {GF\pmb (4\pmb )}$ and $\mathbf {F}_2 \times \mathbf {F}_2$ and Hermitian lattices over imaginary quadratic fields
Kok Seng Chua PDF
Proc. Amer. Math. Soc. 133 (2005), 661-670
Hall subgroups of $M$-groups need not be $M$-groups
Hiroshi Fukushima PDF
Proc. Amer. Math. Soc. 133 (2005), 671-675
Equivalence of the Nash conjecture for primitive and sandwiched singularities
Jesús Fernández-Sánchez PDF
Proc. Amer. Math. Soc. 133 (2005), 677-679
Simplicity of noncommutative Dedekind domains
K. R. Goodearl and J. T. Stafford PDF
Proc. Amer. Math. Soc. 133 (2005), 681-686
On tensor products of $k$-very ample line bundles
Yukitoshi Hinohara, Kazuyoshi Takahashi and Hiroyuki Terakawa PDF
Proc. Amer. Math. Soc. 133 (2005), 687-692
A note on localizations of perfect groups
Bernard Badzioch and Mark Feshbach PDF
Proc. Amer. Math. Soc. 133 (2005), 693-697
Quantum Bruhat graph and Schubert polynomials
Alexander Postnikov PDF
Proc. Amer. Math. Soc. 133 (2005), 699-709
$M$-matrices satisfy Newton’s inequalities
Olga Holtz PDF
Proc. Amer. Math. Soc. 133 (2005), 711-717
Bloch space in the unit ball of $\mathbb {C}^{n}$
Guangbin Ren and Caifeng Tu PDF
Proc. Amer. Math. Soc. 133 (2005), 719-726
Perturbed smooth Lipschitz extensions of uniformly continuous functions on Banach spaces
Daniel Azagra, Robb Fry and Alejandro Montesinos PDF
Proc. Amer. Math. Soc. 133 (2005), 727-734
A general rearrangement inequality
Cristina Draghici PDF
Proc. Amer. Math. Soc. 133 (2005), 735-743
Semilinear elliptic equations and fixed points
Cleon S. Barroso PDF
Proc. Amer. Math. Soc. 133 (2005), 745-749
Exact number of limit cycles for a family of rigid systems
A. Gasull and J. Torregrosa PDF
Proc. Amer. Math. Soc. 133 (2005), 751-758
Non-normal derivation and orthogonality
Salah Mecheri PDF
Proc. Amer. Math. Soc. 133 (2005), 759-762
The Fefferman-Stein type inequality for the Kakeya maximal operator in Wolff’s range
Hitoshi Tanaka PDF
Proc. Amer. Math. Soc. 133 (2005), 763-772
Examples concerning heredity problems of WCG Banach spaces
Spiros A. Argyros and Sophocles Mercourakis PDF
Proc. Amer. Math. Soc. 133 (2005), 773-785
Multiplicity results for a class of superlinear elliptic problems
David G. Costa and Zhi-Qiang Wang PDF
Proc. Amer. Math. Soc. 133 (2005), 787-794
Lineability and spaceability of sets of functions on $\mathbb {R}$
Richard Aron, V. I. Gurariy and J. B. Seoane PDF
Proc. Amer. Math. Soc. 133 (2005), 795-803
Une remarque sur la symétrie asymptotique de la fonction de Green
Hamid-Reza Fanaï PDF
Proc. Amer. Math. Soc. 133 (2005), 805-807
Planar Wulff shape is unique equilibrium
Frank Morgan PDF
Proc. Amer. Math. Soc. 133 (2005), 809-813
Frames, modular functions for shift-invariant subspaces and FMRA wavelet frames
Qing Gu and Deguang Han PDF
Proc. Amer. Math. Soc. 133 (2005), 815-825
A character of the gradient estimate for diffusion semigroups
Feng-Yu Wang PDF
Proc. Amer. Math. Soc. 133 (2005), 827-834
Transitive families of projections in factors of type $II_{1}$
Jon P. Bannon PDF
Proc. Amer. Math. Soc. 133 (2005), 835-840
Components of level sets of uniform co-Lipschitz functions on the plane
Olga Maleva PDF
Proc. Amer. Math. Soc. 133 (2005), 841-850
Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space
C. E. Chidume and H. Zegeye PDF
Proc. Amer. Math. Soc. 133 (2005), 851-858
There exist no gaps between Gevrey differentiable and nowhere Gevrey differentiable
Soon-Yeong Chung and Jaeyoung Chung PDF
Proc. Amer. Math. Soc. 133 (2005), 859-863
Exponential decay of correlations for surface semi-flows without finite Markov partitions
Viviane Baladi and Brigitte Vallée PDF
Proc. Amer. Math. Soc. 133 (2005), 865-874
A spectral characterization of the $H(r)$-torus by the first stability eigenvalue
Luis J. Alías, Abdênago Barros and Aldir Brasil Jr. PDF
Proc. Amer. Math. Soc. 133 (2005), 875-884
Topologically knotted Lagrangians in simply connected four-manifolds
Dave Auckly PDF
Proc. Amer. Math. Soc. 133 (2005), 885-889
$\delta$-function of an operator: A white noise approach
Caishi Wang, Zhiyuan Huang and Xiangjun Wang PDF
Proc. Amer. Math. Soc. 133 (2005), 891-898
New properties of Mrowka’s space $\nu \mu _0$
John Kulesza PDF
Proc. Amer. Math. Soc. 133 (2005), 899-904
$F_\sigma$–additive families and the invariance of Borel classes
Jiří Spurný PDF
Proc. Amer. Math. Soc. 133 (2005), 905-915
Local homeomorphisms via ultrafilter convergence
Maria Manuel Clementino, Dirk Hofmann and George Janelidze PDF
Proc. Amer. Math. Soc. 133 (2005), 917-922
Closed sets which are not $CS^{\infty }$-critical
Cornel Pintea PDF
Proc. Amer. Math. Soc. 133 (2005), 923-930
Bordism groups of special generic mappings
Rustam Sadykov PDF
Proc. Amer. Math. Soc. 133 (2005), 931-936
Countably compact groups from a selective ultrafilter
S. Garcia-Ferreira, A. H. Tomita and S. Watson PDF
Proc. Amer. Math. Soc. 133 (2005), 937-943